# SDR SWIA2024053000416

- Difficulty date: April 16, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 49,494 hours, 32,205 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 RBL 9 CROSSBEAM IS CORRODED BEYOND LIMITS ON CAMP 28056457. REPLACEMENT REQUIRED (MX TRANS# 28097391)   (C-CHECK RO 5/25/2024)   REPLACED RH CROSSBEAM AT FS 280.00 WITH NEW ONE. REF CRJ 700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-13-001-001-A01 AND CRJ700 SRM 51-42-22-001-001-A01 , DWG- CC670-34010 REV-K. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
